# SDR DL757040770

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 40,913 hours, 19,658 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731379
- Condition: Failed
- Location: Nr1 Supply
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE HAD SLIGHT ELEC ODOR IN COCKPIT.  NO ABNORMAL INDICATIONS.  REPLACED FWD EQUIPMENT SUPPLY FAN.
